Alert archive / Colorado / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 41, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 6, 2016, 4:07 PM MDT for Douglas County, Colorado. It was in force for 23 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 6, 2016, 4:07 PM MDT (22:07 UTC)
- Expired
- Jun 6, 2016, 4:30 PM MDT
- In force
- 23 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
County Douglas County, CO
The radar
The Denver radar (KFTG), 51 km from the middle of the area, began a volume at 22:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 4:25 PM MDT | HAIL 0.75 | 2 Sse Highlands Ranch, CO | SHREDDED LEAVES |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 10.1 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2019 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
776 WUUS55 KBOU 062207 SVRBOU COC035-062230- /O.NEW.KBOU.SV.W.0041.160606T2207Z-160606T2230Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DENVER CO 407 PM MDT MON JUN 6 2016 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN DOUGLAS COUNTY IN NORTHEASTERN COLORADO... * UNTIL 430 PM MDT * AT 407 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LOUVIERS...OR 17 MILES SOUTH OF DENVER...MOVING NORTHEAST AT 10 MPH. HAZARD...HALF DOLLAR SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * LOCATIONS IMPACTED INCLUDE... SOUTHERN HIGHLANDS RANCH...CASTLE ROCK...LONE TREE... ROXBOROUGH PARK...LOUVIERS...SURREY RIDGE... BEVERLY HILLS AND SEDALIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3953 10507 3955 10483 3937 10480 3934 10509 TIME...MOT...LOC 2207Z 233DEG 14KT 3948 10496 HAIL...1.25IN WIND...<50MPH $$ COOPER
1 follow-up statement
872
WWUS55 KBOU 062218
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
418 PM MDT MON JUN 6 2016
COC035-062230-
/O.CON.KBOU.SV.W.0041.000000T0000Z-160606T2230Z/
DOUGLAS CO-
418 PM MDT MON JUN 6 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR NORTHEASTERN DOUGLAS COUNTY...
AT 417 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SURREY
RIDGE... OR 15 MILES SOUTH OF DENVER...MOVING NORTHEAST AT 15 MPH.
HAZARD...GOLF BALL SIZE HAIL IN HIGHLANDS RANCH.
SOURCE...PUBLIC.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS...AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
SOUTHERN HIGHLANDS RANCH...CASTLE ROCK...LONE TREE...
ROXBOROUGH PARK...LOUVIERS...SURREY RIDGE...
BEVERLY HILLS AND SEDALIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3953 10507 3955 10483 3937 10480 3934 10509
TIME...MOT...LOC 2217Z 233DEG 14KT 3950 10492
HAIL...1.75IN
WIND...<50MPH
$$
COOPERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 3:40 PM MDT, 27 minutes earlier.
Area forecast discussion, Jun 6, 3:40 PM MDT, 27 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 340 PM MDT MON JUN 6 2016 .SHORT TERM...(This afternoon through Tuesday) Issued at 339 PM MDT Mon Jun 6 2016 As expected the convection is more widespread and stronger today. The northeast corner remains capped, but the area closer to the mountains is more favorable. Expect the current batch of storms to move southeast with a couple marginally severe storms possible, but then with some cooling behind the storms there should be fewer and weaker showers/storms by early evening and a quick decrease after that. Skies should gradually clear overnight. With continued light easterly winds, there is potential for some fog and stratus on the plains. With warm ground and fairly uniform conditions, most likely just a patch or two of stratus around Greeley, Fort Collins and the Cheyenne ridge. On Tuesday there will likely be another upward tick in the intensity of our storms, meaning a better chance of severe storms. Still not much shear, but more CAPE, so still mainly a marginal hail/wind threat, but with 1000-2000 j/kg there could be some larger hail. Also enough moisture and slower storm motions more of a minor flooding threat as well. With some warming aloft as well as at the surface, we are moving more toward a capped late day all-or-nothing type environment. Significant convection may wait until late in the afternoon and begin with Palmer Divide/Cheyenne Ridge/foothill convergence or outflow boundaries from early weak convection moving into better moisture on the plains. So POPs will not be that high for the afternoon, but when we do get storms there will be a higher severe weather threat. It will likely turn out to be more for the plains in the evening. More cloud cover may offset the slight warming aloft, will stick with guidance and the previous forecast keeping highs close to what we have today. .LONG TERM...(Tuesday night through Sunday) Issued at 339 PM MDT Mon Jun 6 2016 Southwest flow dominates in the upper levels with an upper level trough under the ridge upstream of Colorado over Utah. Towards the surface strong SSW flow will usher in increasing moisture over the plains. Storms will be possible on Tuesday into Tuesday evening as CAPE values of 1250+ j/kg on the plains after midnight. Mid level shear values stay high with values in the 40s. Models are indicating a convergence zone along a line from Akron to Limon. Soundings showing some CIN but storms with brief heavy rain, gusty outflow winds and hail will be possible. On Wednesday the upper level trough and low pressure center move over Colorado. Some models showing some mid level warming with the incoming ridge to the west that could hamper vertical development...however still a slight chance of thunderstorms with CAPE values over 1500 j/kg. Most likely hazards include brief heavy rain with PW values near 1.00 along with gusty outflow winds. Temperatures will be similar to Tuesday with highs in the mid 80s. For the latter half of the week the warming and drying trend will continue as the upper level ridge continues its march over Colorado. Temperatures will climb into the upper 80s for most of the plains with some areas further east and over the warmer urban areas could see in the low 90s. The mountains will have upper 60s to lower 70s. There will be enough moisture in the area to spawn some afternoon thunderstorms...especially over the mountains. For the weekend a large upper level low over the Pacific NW will start to push the ridge eastward creating the opportunity for increasing moisture and slightly cooler temperatures. This will bring afternoon thunderstorms to the forecast area both days. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) Issued at 339 PM MDT Mon Jun 6 2016 VFR through tonight. Scattered thunderstorms will move through the Denver area between 23z and 02z. Primary threats are a brief period of moderate rain and variable wind gusts to 30 knots. At this time it looks like storms will most likely pass west of KDEN, making the most likely stronger outflow winds from the northwest. Just a slight chance of IFR ceilings/visibilities for a few hours Tuesday morning. Most likely some stratus that will stay north and east of Denver. Scattered thunderstorms are expected again late Tuesday afternoon, and they are more likely to impact the Denver area terminals that today's activity. && .BOU Watches/Warnings/Advisories... None. && SHORT TERM...Gimmestad LONG TERM...Bowen AVIATION...Gimmestad
Hazardous weather outlook, Jun 6, 11:03 AM MDT, 5 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1103 AM MDT MON JUN 6 2016 COZ030>051-071715- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1103 AM MDT MON JUN 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS BY MID AFTERNOON...THEN SPREAD ONTO THE ADJACENT PLAINS DURING THE LATE AFTERNOON AND EARLY EVENING HOURS. THERE IS A BIT MORE MOISTURE AND INSTABILITY TODAY WHICH WILL RESULT IN MORE STORMS AND A FEW STRONGER STORMS. MAIN THREATS TODAY ARE LIGHTNING...BRIEF HEAVY RAIN...WIND GUSTS TO 40 MPH...AND SMALL HAIL. THERE MAY BE A FEW STORMS THAT APPROACH SEVERE LIMITS WITH HAIL UP TO AN INCH IN DIAMETER AND WIND GUSTS TO 60 MPH. THE THREAT OF THESE STRONGER STORMS IS MAINLY IN AREAS SOUTH OF INTERSTATE 70. THE STORMS WILL END BY LATE THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY EXPECT SCATTERED THUNDERSTORMS TUESDAY ACROSS THE AREA INTO THE EVENING HOURS. THE AIRMASS WILL BE SLIGHTLY MORE UNSTABLE THAN MONDAY...ALLOWING FOR A HIGHER THREAT OF SEVERE STORMS. HEAVY RAIN...HAIL AND GUSTY WINDS ARE THE MAIN THREATS. CONDITIONS WILL BEGIN TO DRY OUT SLOWLY THROUGH THE REST OF THE WEEK. TEMPERATURES WILL BE INCREASING THROUGH THE WEEK...WITH READINGS IN THE UPPER 70S IN THE MOUNTAINS...WHICH WILL INCREASE SNOWMELT AND RIVER LEVELS. CAUTION IS ADVISED AROUND RIVERS AS LEVELS WILL BE RISING IN THE MOUNTAINS AND EVENTUALLY OUT ONTO THE PLAINS BY THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. GIMMESTAD/BOWEN
In the hours before
Special weather statement, Jun 6, 1:45 PM MDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
145 PM MDT MON JUN 6 2016
COZ033-035-062030-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/NORTHWEST
BOULDER COUNTIES ABOVE 9000 FEET CO-
LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET CO-
145 PM MDT MON JUN 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LARIMER COUNTY UNTIL
230 PM MDT...
AT 144 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BOSWELL CREEK CAMPGROUND...OR 38 MILES SOUTHWEST OF LARAMIE...MOVING
SOUTHEAST AT 10 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN
LARIMER COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4099 10597 4076 10599 4081 10610 4086 10618
4088 10620 4097 10621 4098 10619 4100 10619
4100 10608
TIME...MOT...LOC 1944Z 319DEG 12KT 4096 10615
COOPERSpecial weather statement, Jun 6, 1:52 PM MDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 152 PM MDT MON JUN 6 2016 COZ036-062015- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET CO- 152 PM MDT MON JUN 6 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DOUGLAS COUNTY UNTIL 215 PM MDT... AT 151 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WESTCREEK...OR 31 MILES NORTHWEST OF COLORADO SPRINGS...MOVING SOUTHEAST AT 10 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WESTCREEK. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3924 10524 3926 10513 3913 10499 3913 10522 TIME...MOT...LOC 1951Z 319DEG 11KT 3919 10517 COOPER
Local storm report, Jun 6, 3:04 PM MDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
304 PM MDT MON JUN 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0234 PM HAIL 1 NE ESTES PARK 40.38N 105.51W
06/06/2016 M1.00 INCH LARIMER CO TRAINED SPOTTER
&&
SENTREKISpecial weather statement, Jun 6, 3:29 PM MDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
329 PM MDT MON JUN 6 2016
COZ035-062200-
LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET CO-
329 PM MDT MON JUN 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BOULDER COUNTY UNTIL 400
PM MDT...
AT 328 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER GOLD HILL...OR 34 MILES NORTHWEST OF DENVER...MOVING SOUTHEAST
AT 15 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM...AND BRIEF HEAVY RAIN OF UP TO ONE QUARTER INCH IN 30
MINUTES.
LOCATIONS IMPACTED INCLUDE...
JAMESTOWN...SUNSHINE...SUMMERVILLE...CRISMAN...WALLSTREET...
GOLD HILL AND SALINA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4002 10545 4012 10547 4012 10534 4007 10532
4001 10535
TIME...MOT...LOC 2128Z 316DEG 24KT 4008 10542
COOPERLocal storm report, Jun 6, 3:34 PM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
334 PM MDT MON JUN 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0327 PM HAIL 4 NE GREENLAND 39.19N 104.78W
06/06/2016 M1.00 INCH DOUGLAS CO BROADCAST MEDIA
0234 PM HAIL 1 NE ESTES PARK 40.38N 105.51W
06/06/2016 M1.00 INCH LARIMER CO TRAINED SPOTTER
&&
SENTREKILocal storm report, Jun 6, 4:03 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
403 PM MDT MON JUN 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL 4 NW BOULDER 40.07N 105.30W
06/06/2016 M1.00 INCH BOULDER CO TRAINED SPOTTER
0327 PM HAIL 4 NE GREENLAND 39.19N 104.78W
06/06/2016 M1.00 INCH DOUGLAS CO BROADCAST MEDIA
0234 PM HAIL 1 NE ESTES PARK 40.38N 105.51W
06/06/2016 M1.00 INCH LARIMER CO TRAINED SPOTTER
&&
SENTREKIThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 1:45 PM MDT | Special Weather Statement | BOU | Jackson | 45 min |
| Jun 6, 1:52 PM MDT | Special Weather Statement | BOU | Douglas | 23 min |
| Jun 6, 2:30 PM MDT | Severe Thunderstorm Warning | BOU | Larimer | 20 min |
| Jun 6, 3:10 PM MDT | Severe Thunderstorm Warning | BOU | Douglas, Elbert | 20 min |
| Jun 6, 3:29 PM MDT | Special Weather Statement | BOU | Boulder | 31 min |
| Jun 6, 3:45 PM MDT | Severe Thunderstorm Warning | BOU | Clear Creek, Gilpin | 13 min |
| Jun 6, 3:57 PM MDT | Severe Thunderstorm Warning | BOU | Boulder | 33 min |
| Jun 6, 4:21 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Douglas | 39 min |
| Jun 6, 4:29 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 46 min |
| Jun 6, 4:40 PM MDT | Severe Thunderstorm Warning | BOU | Clear Creek, Jefferson, Park | 34 min |
| Jun 6, 4:48 PM MDT | Areal Flood Advisory | BOU | Arapahoe, Douglas | 117 min |
| Jun 6, 4:58 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Denver, Douglas | 32 min |
| Jun 6, 5:44 PM MDT | Areal Flood Advisory | BOU | Arapahoe, Denver, Douglas | 2 hr |
| Jun 6, 5:44 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe | 31 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.